Publications with I. Barnea
All publications by Ilan Barnea and S. Shelah
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:1084||Barnea, I., & Shelah, S. (2018). The abelianization of inverse limits of groups. Israel J. Math., 227(1), 455–483. arXiv: 1608.02220 DOI: 10.1007/s11856-018-1741-x MR: 3846331|
|Sh:1195||Barnea, I., & Shelah, S. Inverse Limits of left adjoint functors on pointed sets. Preprint. arXiv: 2006.13705|